# SDR DALA1145261505

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 86,896 hours, 17,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS INOPERATIVE AT SEATS 21 -29, RIGHT SIDE OF CABIN.  MAINTENANCE REPLACED THE CHARGER ASSEMBLY AND THE OPERATIONAL CHECK WAS GOOD.
